Proceedings of the Japan Academy, Series A, Mathematical Sciences

Some problems of hypergeometric integrals associated with hypersphere arrangement

Kazuhiko Aomoto and Yoshinori Machida

Full-text: Open access

Abstract

The $n$ dimensional hypergeometric integrals associated with a hypersphere arrangement $S$ are formulated by the pairing of $n$ dimensional twisted cohomology $H_{\nabla}^{n} (X, \Omega^{\cdot} (*S))$ and its dual. Under the condition of general position there are stated some results and conjectures which concern a representation of the standard form by a special basis of the twisted cohomology, the variational formula of the corresponding integral in terms of special invariant 1-forms using Calyley-Menger minor determinants, a connection relation of the unique twisted $n$-cycle identified with the unbounded chamber to a special basis of twisted $n$-cycles identified with bounded chambers. General conjectures are presented under a much weaker assumption.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 91, Number 6 (2015), 77-81.

Dates
First available in Project Euclid: 3 June 2015

Permanent link to this document
https://projecteuclid.org/euclid.pja/1433341594

Digital Object Identifier
doi:10.3792/pjaa.91.77

Mathematical Reviews number (MathSciNet)
MR3353092

Zentralblatt MATH identifier
1325.14036

Subjects
Primary: 14F40: de Rham cohomology [See also 14C30, 32C35, 32L10] 33C70: Other hypergeometric functions and integrals in several variables
Secondary: 14H70: Relationships with integrable systems

Keywords
Hypergeometric integral hypersphere arrangement twisted rational de Rham cohomology Cayley-Menger determinant contiguity relation Gauss-Manin connection

Citation

Aomoto, Kazuhiko; Machida, Yoshinori. Some problems of hypergeometric integrals associated with hypersphere arrangement. Proc. Japan Acad. Ser. A Math. Sci. 91 (2015), no. 6, 77--81. doi:10.3792/pjaa.91.77. https://projecteuclid.org/euclid.pja/1433341594


Export citation

References

  • K. Aomoto, On vanishing of cohomology attached to certain many valued meromorphic functions, J. Math. Soc. Japan 27 (1975), 248–255.
  • K. Aomoto, Analytic structure of Schläfli function, Nagoya Math J. 68 (1977), 1–16.
  • K. Aomoto, Configurations and invariant Gauss-Manin connections of integrals. I, Tokyo J. Math. 5 (1982), no. 2, 249–287.
  • K. Aomoto, Configurations and invariant Gauss-Manin connections for integrals. II, Tokyo J. Math. 6 (1983), no. 1, 1–24.
  • K. Aomoto, Errata to: “Configurations and invariant Gauss-Manin connections of integrals. I” [Tokyo J. Math. 5 (1982), no. 2, 249–287], Tokyo J. Math. 22 (1999), no. 2, 511–512.
  • K. Aomoto, Vanishing of certain 1-form attached to a configuration, Tokyo J. Math. 9 (1986), no. 2, 453–455.
  • K. Aomoto, Gauss-Manin connections of Schläfli type for hypersphere arrangements, Ann. Inst. Fourier (Grenoble) 53 (2003), no. 4, 977–995.
  • K. Aomoto, Hypersphere arrangement and imaginary cycles for hypergeometric integrals, in Arrangements of hyperplanes(Sapporo, 2009), 1–26, Adv. Stud. Pure Math., 62, Math. Soc. Japan, Tokyo, 2012.
  • K. Aomoto and P. J. Forrester, On a Jacobian identity associated with real hyperplane arrangements, Compositio Math. 121 (2000), no. 3, 263–295.
  • K. Aomoto and M. Kita, Theory of hypergeometric functions, translated from the Japanese by Kenji Iohara, Springer Monographs in Mathematics, Springer, Tokyo, 2011.
  • J. L. Coolidge, A treatise on the circle and the sphere, reprint of the 1916 edition, Chelsea, Bronx, NY, 1971.
  • H. Maehara, Geometry of Circles and Spheres (in Japanese), Asakura, Tokyo, 1998.
  • P. Orlik and H. Terao, Commutative algebras for arrangements, Nagoya Math. J. 134 (1994), 65–73.
  • P. Orlik and H. Terao, Arrangements and hypergeometric integrals, MSJ Memoirs, 9, Math. Soc. Japan, Tokyo, 2001.
  • F. Pham, Introduction à l'étude topologique des singularités de Landau, Mémorial des Sciences Mathématiques, Fasc. 164, Gauthier-Villars Éditeur, Paris, 1967.
  • C. A. Rogers, Packing and covering, Cambridge Tracts in Mathematics and Mathematical Physics, No. 54, Cambridge Univ. Press, New York, 1964.
  • L. Schläflei, Theorie der vielfache Kontinuität, in Gessammelte Mathematischen Abhandlungen, Band I, Birkhäuser, Basel, 1950, pp. 167–302.
  • L. Schläfli, On the multiple integral $\int^{n}dxdy \cdots dz$ whose limits are $p_{1} = a_{1}x+b_{1}y+\cdots +h_{1}z > 0, p_{2} > 0, \ldots , p_{n} > 0$ and $x^{2} +y^{2} +\cdots+z^{2} < 1$, in Gessammelte Mathematischen Abhandlungen, Band II, Birkhäuser, Basel, 1953, pp. 219–270.